# SDR MASA200600092

- Difficulty date: January 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 6,004 hours, 3,722 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Status Message
- Condition: Illuminated
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7296 ORD - THE CREW REPORTED A SLAT FAULT STATUS MESSAGE.  MAINTENANCE RESET SFECU NR 1 AND OPS CHECKED GOOD.
